MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE REV CONV CUT GUIDE SZ 7; RESECTION BLOCKS/DEVICES

DEPUY IRELAND 9616671 ATTUNE REV CONV CUT GUIDE SZ 7; RESECTION BLOCKS/DEVICES
Catalog Number 250440607
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Twisted/Bent (2981)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 06/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Re-open upon receipt of the device evaluation of the returned device finds the posterior saw slot is bent.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
A decision was made to utilise the attune revision system.During the course of the procedure the conventional femoral cutting block was utilised.This was positioned and pinned in place.When attempting to make the posterior chamfer cut through the saw slot, it was found that the saw blade could not fit through the slot.The slot was then checked with the angle wing and it was found that this also, did not fit through the posterior chamfer slot.This had a short delay in the surgery and required the posterior chamfer be respected freehand.This is a new attune revision knee set, so this would be the first time this instrument has been utilised.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.  added: device code.Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Re-open upon receipt of the device evaluation of the returned device finds the posterior saw slot is bent.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
ATTUNE REV CONV CUT GUIDE SZ 7
Common Device Name
RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key8261872
Report Number1818910-2019-81473
Device Sequence Number1947542
Product Code HTZ
UDI-Device Identifier10603295438465
UDI-Public10603295438465
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number250440607
Device Lot NumberABG43592
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2018
Initial Date Received by Manufacturer 12/27/2018
Supplement Date Received by Manufacturer04/17/2019
Initial Report FDA Received Date01/18/2019
Supplement Report FDA Received Date04/17/2019
Patient Sequence Number1
Patient Age72 YR